| Model Number |
SGC0301 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation of a steerable guide catheter (sgc).While flushing the sgc, the sgc could not be deflected.Therefore, the sgc was not used and was replaced.There was no clinically significant delay in the procedure.Device returned and analysis of the device done on 13-jan-2026 revealed a detached screw.
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
All available information was investigated, and the reported positioning failure of inability to curve was confirmed via returned device analysis and observed a loose screw in the handle.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined the reported inability to curve appears to be related to the observed loose screw in the handle.The observed loose screw in the handle was determined to be a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.